Publications Directory

Site Listings Algorithm Magazine
Four times a year, computer scientist and occasional Scientific American columnist A.K. Dewdny puts out this well-produced and fascinating zine about recreational ... Sciencedirect - Journal Of Discrete Algorithms, Volume 8, Issue 2, Pages 101-258
The online version of Journal of Discrete Algorithms on ScienceDirect, the world's leading platform for high quality peer-reviewed full-text publications in science...

Add Site or Add URL to Submit Site to the Publications Directory